Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil jitters

Posted by zoe on May 6, 2002, at 8:28:27

In reply to Re: provigil jitters Spongemomsquarepants, posted by fuji on May 2, 2002, at 13:35:08

I wonder if the effect wears off and people can eventually tolerate it. I started right off on the 200 mg/day and it was about day 7 when it hit. 6 days later, having not taken it, i am still waiting for the jitters to wear off, although it is better (maybe i have gotten used to it). and i can't eat either, although that is getting bettter.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zoe thread:104737
URL: http://www.dr-bob.org/babble/20020503/msgs/105255.html